Global Journal of Mathematics and Mathematical Sciences (GJMMS)

 

ISSN: 0972-9836

 

 

Aims and Scope:

The Global Journal of Mathematics and Mathematical Sciences (GJMMS) is  a refereed math journal devoted to publication of original research articles, research notes, and review articles, with emphasis on contributions to unsolved problems and open questions in Mathematics and Mathematical Sciences. All areas listed on the cover of Mathematical Reviews, such as Pure and Applied Mathematics, Mathematical Physics, Theoretical Mechanics, Probability and Mathematical Statistics, and Theoretical Biology, are included within the scope of the journal.

 

 Audience: Mathematicians, Applied Mathematicians, Physicists, Statisticians, Economists, Computer Scientists, Biologists.

(GJMMS) publishes original research papers, comprehensive survey articles and reviews of new monographs in all areas of theoretical and applied mathematical sciences. Topical material is particularly welcome. Along with book reviews, the journal will publish brief abstracts of dissertations that have appropriately topical subjects.

 

Submission: Authors are requested to submit their papers electronically to submit@ripublication.com with mention journal title (GJMMS) in subject linE.

 

Frequency: Two issues per year.

 

Annual Subscription Price for year 2011:

Library/ Institutional: Print : US$580.00 Online Only: US$560.00

                                         Print + Online : US$620.00

Individual/ Personnel: Print  US$290.00 

Inside India: Rs.3000.00

 

bullet

Editorial Board

bullet

Vol.2  No.1  (2012)

bullet

Vol.3  No.1    No.2  (2013)

bullet

Vol.5  No.1-2  (2015)

bullet

Vol.6  No.1  (2016)

bullet

Instruction for Authors

bullet

Subscription

bullet

Call for Papers

bullet

Other Journals

 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact